Alert archive / Oklahoma / River Flood Warnings in 2021
River Flood Warning 26, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Jun 26, 2021, 2:05 PM CDT for Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma. It took effect at Jun 27, 2021, 11:00 AM CDT. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 2:05 PM CDT (19:05 UTC)
- In effect from
- Jun 27, 2021, 11:00 AM CDT
- Expired
- Jun 28, 2021, 5:12 AM CDT
- In force
- 18 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 20 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Canadian River near Harrah (HRHO2). The gauge peaked at 16.09 ft at Jun 27, 2021, 6:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07241550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
666 WGUS44 KOUN 261905 FLWOUN BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Norman OK 205 PM CDT Sat Jun 26 2021 ...The National Weather Service in Norman OK has issued a Flood Warning for the following rivers in Oklahoma... North Canadian River near Harrah affecting Lincoln, Oklahoma and Pottawatomie Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. OKC081-109-125-270715- /O.NEW.KOUN.FL.W.0026.210627T1600Z-210628T1012Z/ /HRHO2.1.ER.210627T1600Z.210627T1800Z.210628T0412Z.NO/ 205 PM CDT Sat Jun 26 2021 The National Weather Service in Norman has issued a * Flood Warning for the North Canadian River near Harrah. * From Sunday morning to late Sunday night. * At 1:00 PM CDT Saturday the stage was 6.0 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The North Canadian River is expected to rise above flood stage late tomorrow morning to a crest of 14.7 feet early tomorrow afternoon. It will then fall below flood stage late tomorrow evening. * Impact...At 15.0 feet, Look for short duration flooding of low-lying agricultural lands and rural roads in eastern Oklahoma County... the southwest corner of lincoln... and northwestern Pottawatomie County. && LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706 $$ MAD
6 follow-up statements
317 WGUS84 KOUN 270114 FLSOUN Flood Statement National Weather Service Norman OK 814 PM CDT Sat Jun 26 2021 ...The Flood Warning continues for the following rivers in Oklahoma... North Canadian River near Harrah affecting Lincoln, Oklahoma and Pottawatomie Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. OKC081-109-125-271315- /O.CON.KOUN.FL.W.0026.210627T1600Z-210628T1012Z/ /HRHO2.1.ER.210627T1600Z.210627T1800Z.210628T0412Z.NO/ 814 PM CDT Sat Jun 26 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the North Canadian River near Harrah. * From Sunday morning to late Sunday night. * At 7:00 PM CDT Saturday the stage was 10.5 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The North Canadian River is expected to rise above flood stage late tomorrow morning to a crest of 14.7 feet early tomorrow afternoon. It will then fall below flood stage late tomorrow evening. * Impact...At 15.0 feet, Look for short duration flooding of low-lying agricultural lands and rural roads in eastern Oklahoma County... the southwest corner of lincoln... and northwestern Pottawatomie County. && LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706 $$ MAD
017 WGUS84 KOUN 270745 FLSOUN Flood Statement National Weather Service Norman OK 245 AM CDT Sun Jun 27 2021 ...The Flood Warning continues for the following rivers in Oklahoma... North Canadian River near Harrah affecting Lincoln, Oklahoma and Pottawatomie Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov. OKC081-109-125-271945- /O.EXT.KOUN.FL.W.0026.210628T0000Z-210628T0600Z/ /HRHO2.1.ER.210628T0000Z.210628T0000Z.210628T0000Z.NO/ 245 AM CDT Sun Jun 27 2021 ...The Flood Warning is now in effect until just after midnight tonight... The Flood Warning continues for the North Canadian River near Harrah. * From this evening to late tonight. * At 2:00 AM CDT Sunday the stage was 8.9 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The North Canadian River is expected to rise to a crest of 14.0 feet this evening. * Impact...At 14.0 feet, Look for short duration flooding of low-lying agricultural lands in eastern Oklahoma County... the southwest corner of Lincoln County... and northwestern Pottawatomie County. && LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706 $$ Mahale
050 WGUS84 KOUN 271405 FLSOUN Flood Statement National Weather Service Norman OK 905 AM CDT Sun Jun 27 2021 ...The Flood Warning is extended for the following rivers in Oklahoma... North Canadian River near Harrah affecting Lincoln, Oklahoma and Pottawatomie Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. OKC081-109-125-280215- /O.EXT.KOUN.FL.W.0026.210627T2116Z-210628T1554Z/ /HRHO2.1.ER.210627T2116Z.210628T0600Z.210628T0954Z.NO/ 905 AM CDT Sun Jun 27 2021 ...The Flood Warning is now in effect until late tomorrow morning... The Flood Warning continues for the North Canadian River near Harrah. * From this afternoon to Monday morning. * At 8:00 AM CDT Sunday the stage was 10.7 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The North Canadian River is expected to rise above flood stage late this afternoon to a crest of 15.5 feet just after midnight tonight. It will then fall below flood stage late tonight. * Impact...At 15.0 feet, Look for short duration flooding of low-lying agricultural lands and rural roads in eastern Oklahoma County... the southwest corner of lincoln... and northwestern Pottawatomie County. && LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706 $$ 11
921 WGUS84 KOUN 271953 FLSOUN Flood Statement National Weather Service Norman OK 253 PM CDT Sun Jun 27 2021 ...The Flood Warning is extended for the following rivers in Oklahoma... North Canadian River near Harrah affecting Lincoln, Oklahoma and Pottawatomie Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov. OKC081-109-125-280800- /O.EXT.KOUN.FL.W.0026.210627T1953Z-210628T1554Z/ /HRHO2.2.ER.210627T1634Z.210628T0600Z.210628T0954Z.NO/ 253 PM CDT Sun Jun 27 2021 ...The Flood Warning is now in effect until late tomorrow morning... The Flood Warning continues for the North Canadian River near Harrah. * From this afternoon to Monday morning. * At 2:00 PM CDT Sunday the stage was 15.2 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 2:00 PM CDT Sunday was 15.2 feet. * Forecast...The North Canadian River is expected to rise to a crest of 16.1 feet just after midnight tonight. It will then fall below flood stage late tonight. * Impact...At 16.0 feet, Flooding affects agricultural areas and rural roads in eastern Oklahoma County... the southwest corner of Lincoln County... and northwestern Pottawatomie County. && LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706 $$ 11
055 WGUS44 KOUN 280133 FLWOUN BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Norman OK 833 PM CDT Sun Jun 27 2021 ...Forecast flooding changed from Minor to Moderate severity and increased in duration for the following rivers in Oklahoma... North Canadian River near Harrah affecting Lincoln, Oklahoma and Pottawatomie Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. OKC081-109-125-281345- /O.EXT.KOUN.FL.W.0026.000000T0000Z-210628T1854Z/ /HRHO2.2.ER.210627T1634Z.210627T2330Z.210628T1254Z.NO/ 833 PM CDT Sun Jun 27 2021 ...Forecast flooding increased from Minor to Moderate severity and increased in duration until early tomorrow afternoon... The Flood Warning continues for the North Canadian River near Harrah. * Until Monday afternoon. * At 8:00 PM CDT Sunday the stage was 16.1 feet. * Flood stage is 14.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 8:00 PM CDT Sunday was 16.1 feet. * Forecast...The North Canadian River is expected to remain near 16.1 feet until just after midnight tonight. It will then fall below flood stage tomorrow morning. * Impact...At 16.0 feet, Flooding affects agricultural areas and rural roads in eastern Oklahoma County... the southwest corner of Lincoln County... and northwestern Pottawatomie County. && LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706 $$ Mahale
832
WGUS84 KOUN 280858
FLSOUN
Flood Statement
National Weather Service Norman OK
358 AM CDT Mon Jun 28 2021
...The Flood Warning is extended for the following rivers in
Oklahoma...
Deep Red Creek near Randlett affecting Cotton County.
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
North Canadian River near Harrah affecting Lincoln, Oklahoma and
Pottawatomie Counties.
Canadian River at Norman affecting McClain and Cleveland Counties.
...The Flood Warning continues for the following rivers in
Oklahoma...
Cimarron River near Ripley affecting Payne County.
East Cache Creek near Walters affecting Comanche and Cotton
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC081-109-125-281000-
/O.CAN.KOUN.FL.W.0026.000000T0000Z-210628T0858Z/
/HRHO2.2.ER.210627T1634Z.210627T2330Z.210628T1254Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Warning for the North Canadian River near Harrah has
been cancelled...
The Flood Warning is cancelled for
the North Canadian River near Harrah.
* At 3:00 AM CDT Monday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Forecast...The North Canadian River is expected to fall below
action stage by early Monday afternoon.
&&
LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706
$$
OKC027-087-281000-
/O.CAN.KOUN.FL.W.0025.000000T0000Z-210628T0858Z/
/NRCO2.1.ER.210628T0600Z.210628T0600Z.210628T0600Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Warning for the Canadian River at Norman has been
cancelled...
The Flood Warning is cancelled for
the Canadian River at Norman.
* At 1 AM CDT Monday the latest stage was 93.7 feet.
* Flood stage is 94.0 feet.
* Forecast...The Canadian River will fall below action stage by late
Monday morning.
&&
LAT...LON 3522 9767 3534 9754 3515 9734 3504 9749
$$
OKC031-033-282100-
/O.EXT.KOUN.FL.W.0032.000000T0000Z-210630T1921Z/
/WLTO2.3.ER.210628T0732Z.210629T0600Z.210630T1321Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Warning is now in effect until early Wednesday
afternoon...
The Flood Warning continues for
the East Cache Creek near Walters.
* Until Wednesday afternoon.
* At 2:30 AM CDT Monday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Major flooding is forecast.
* Forecast...The East Cache Creek is expected to rise to a crest of
28.0 feet just after midnight tonight. It will then fall below
flood stage Wednesday morning.
* Impact...At 28.0 feet, Valley-wide flooding of croplands...
pastures... and local roads occurs in southern Comanche County
and Cotton County and is accompanied by flood depths up to 7 feet
with very dangerous currents.
&&
LAT...LON 3439 9836 3451 9846 3451 9831 3440 9823
3421 9823 3422 9837
$$
OKC119-282100-
/O.EXT.KOUN.FL.W.0030.210628T1348Z-210629T1400Z/
/RIPO2.1.ER.210628T1348Z.210629T0000Z.210629T0800Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Cimarron River near Ripley.
* From this morning to Tuesday morning.
* At 3:00 AM CDT Monday the stage was 15.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood
stage this morning to a crest of 17.8 feet this evening. It will
then fall below flood stage late tonight.
* Impact...At 18.0 feet, Places along the Cimarron River valley in
Payne County are briefly flooded to depths of about a foot.
Agricultural lands and oil wells located near the river banks are
inundated or cut off by water in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$
OKC033-282100-
/O.EXT.KOUN.FL.W.0031.210629T0336Z-210630T0800Z/
/RNDO2.1.ER.210629T0336Z.210629T1200Z.210630T0200Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the Deep Red Creek near Randlett.
* From this evening to late Tuesday night.
* At 2:30 AM CDT Monday the stage was 16.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Deep Red Creek is expected to rise above flood
stage late this evening to a crest of 20.3 feet tomorrow morning.
It will then fall below flood stage late tomorrow evening.
* Impact...At 20.0 feet, Shallow flooding occurs over croplands...
pastures... and low-lying local roads along and near the creek.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
WareWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 26, 1:25 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 26, 1:25 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Norman OK 125 PM CDT Sat Jun 26 2021 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Sunday) Issued at 122 PM CDT Sat Jun 26 2021 Heavy rainfall and flooding remains the main impact in the short term. Overhead a longwave trough has been steadily pushing in while anomalously high moisture (PWATs up to 2 standard deviations above normal) flows over a stalling front. The front is expected to establish itself more or less along the I-44 corridor (reflected in our forecast with higher PoPs/QPF). Additional rainfall amounts of 2- 6 inches are possible over the next 24 hours as this pattern persists into tomorrow. A flood watch remains in effect through tomorrow afternoon. Decent instability (1000-2000 joules MUCAPE) will support a few strong to severe storms this afternoon (especially toward western north Texas), though deep level shear remains weak (30-35 knots). Day && .LONG TERM... (Sunday night through next Friday) Issued at 122 PM CDT Sat Jun 26 2021 Rainy continues to be the theme through the long term as the upper level low becomes cut off over / southwest of the Great Lakes region. Though there is some variation in the depth and positioning of the wobbling upper low, nearly all ensemble solutions keep daily rain chances in the forecast through next Friday (after that, there's differences in how soon the upper low departs). However, with the front washing out early next week, rainfall amounts will likely decrease some from what we're looking at in the short term. Under this pattern, skies will remain mostly cloudy and highs will be in the 80s (below average). Day && .AVIATION... (18Z TAFS) Issued at 1239 PM CDT Sat Jun 26 2021 Complicated forecast with tempo MVFR conditions as we heat up and get low cu development early in the forecast. Most locations expected to go to VFR by 20-22Z, but this could be short lived as convection could then initiate from southwest Oklahoma into central Oklahoma. Widespread TSRA expected once again toward and after 00Z especially across central and southwest Oklahoma terminals toward KSPS. Additional develop over western Texas is expected to move into the region late this evening and overnight, keeping MVFR/IFR conditions into tomorrow morning. && .UPPER AIR... Issued at 1239 PM CDT Sat Jun 26 2021 An Upper Air flight is planned for 19Z today. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 79 68 80 / 90 60 60 70 Hobart OK 67 81 66 81 / 80 40 60 60 Wichita Falls TX 70 86 69 83 / 90 40 60 70 Gage OK 65 83 65 81 / 30 10 30 40 Ponca City OK 68 80 68 82 / 80 60 40 60 Durant OK 73 88 70 85 / 30 40 50 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday afternoon for OKZ004>042-044>046. TX...Flood Watch through Sunday afternoon for TXZ083>090. && SHORT TERM...14 LONG TERM....14 AVIATION...11
Hazardous weather outlook, Jun 26, 12:36 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1236 PM CDT Sat Jun 26 2021 OKZ004>048-050>052-TXZ083>090-271745- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1236 PM CDT Sat Jun 26 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a slight risk for severe thunderstorms today from central toward southwestern Oklahoma and adjacent parts of northern Texas. Most of these would occur this afternoon and evening. Large hail and damaging winds are both possible. .Heavy Rainfall... There is a moderate risk for flash flooding along a wide swath surrounding I-44 all across central and southwestern Oklahoma and southwestward into northern Texas. Two to four inches of rain has already fallen across portions of central Oklahoma, and three to six inches of additional rainfall is expected in this region before sunrise Sunday. A flood watch remains in effect. .DAYS TWO THROUGH SEVEN...Sunday through Thursday... .Thunderstorms... Thunderstorm chances will continue through Thursday. .Heavy Rainfall... Heavy rainfall is likely into the daytime Sunday. A flood watch is in effect through Sunday afternoon for the same areas as mentioned above. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 26, 12:58 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HEAVY RAIN 1 SE CHICKASHA 35.03N 97.93W
06/26/2021 E3.66 INCH GRADY OK PUBLIC
TWITTER REPORT.
&&Local storm report, Jun 26, 12:59 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1259 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HEAVY RAIN 1 NE MOORE 35.35N 97.48W
06/26/2021 E3.30 INCH CLEVELAND OK PUBLIC
TWITTER REPORT.
&&Local storm report, Jun 26, 1:02 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
102 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM HEAVY RAIN DOUGLAS 36.26N 97.67W
06/26/2021 M3.30 INCH GARFIELD OK EMERGENCY MNGR
&&Local storm report, Jun 26, 1:03 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
103 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM HEAVY RAIN WAUKOMIS 36.28N 97.90W
06/26/2021 M3.10 INCH GARFIELD OK EMERGENCY MNGR
&&Local storm report, Jun 26, 1:04 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
104 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM HEAVY RAIN 1 W PUTNAM 35.86N 98.99W
06/26/2021 E3.50 INCH DEWEY OK PUBLIC
FACEBOOK REPORT.
&&Local storm report, Jun 26, 1:06 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
106 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HEAVY RAIN 4 W CHICKASHA 35.04N 98.01W
06/26/2021 E4.50 INCH GRADY OK PUBLIC
FACEBOOK REPORT.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:18 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 42 min |
| Jun 25, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 46 min |
| Jun 25, 8:08 PM CDT | Special Weather Statement | OUN | Dewey, Woodward | 52 min |
| Jun 25, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 47 min |
| Jun 25, 8:52 PM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Dewey, Major, Woodward | 38 min |
| Jun 25, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Woodward | 38 min |
| Jun 25, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Kingfisher, Major | 33 min |
| Jun 25, 10:06 PM CDT | Special Weather Statement | OUN | Grant | 39 min |
| Jun 25, 10:41 PM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher, Logan, Noble | 49 min |
| Jun 25, 10:42 PM CDT | Special Weather Statement | OUN | Woodward | 48 min |
| Jun 25, 11:21 PM CDT | Special Weather Statement | OUN | Woodward | 24 min |
| Jun 25, 11:25 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 50 min |
| Jun 25, 11:44 PM CDT | Areal Flood Advisory | OUN | Dewey, Ellis, Woodward | 6 hr |
| Jun 25, 11:46 PM CDT | Special Weather Statement | OUN | Roger Mills | 44 min |
| Jun 26, 12:13 AM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Woodward | 4 hr |
| Jun 26, 12:26 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey | 49 min |
| Jun 26, 12:47 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Roger Mills | 43 min |
| Jun 26, 1:06 AM CDT | Areal Flood Advisory | OUN | Blaine, Dewey, Major, Woodward | 4 hr |
| Jun 26, 1:12 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Washita | 48 min |
| Jun 26, 1:19 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Washita | 41 min |
| Jun 26, 1:49 AM CDT | Areal Flood Advisory | OUN | Dewey, Ellis | 3 hr |
| Jun 26, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 50 min |
| Jun 26, 2:40 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 50 min |
| Jun 26, 3:14 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| Jun 26, 3:39 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more | 3 hr |
| Jun 26, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 38 min |
| Jun 26, 4:29 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Pottawatomie | 46 min |
| Jun 26, 4:44 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, McClain, Oklahoma | 6 hr |
| Jun 26, 7:32 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady | 4 hr |
| Jun 26, 2:04 PM CDT | River Flood Warning | OUN | Cleveland, McClain | 46 hr |
| Jun 26, 2:05 PM CDT | River Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 31 hr |
| Jun 26, 2:06 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Jun 26, 2:13 PM CDT | River Flood Watch | OUN | Garvin | 13 hr |
| Jun 26, 3:36 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| Jun 26, 3:53 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 26, 4:00 PM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| Jun 26, 4:17 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jun 26, 4:27 PM CDT | Special Weather Statement | OUN | Comanche | 48 min |
| Jun 26, 4:32 PM CDT | Areal Flood Advisory | OUN | Comanche | 3 hr |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OUN | Tillman | 42 min |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OUN | Jackson | 42 min |
| Jun 26, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 50 min |
| Jun 26, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady | 39 min |
| Jun 26, 5:13 PM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| Jun 26, 5:20 PM CDT | Special Weather Statement | OUN | Ellis | 25 min |
| Jun 26, 5:37 PM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| Jun 26, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 42 min |
| Jun 26, 5:55 PM CDT | Special Weather Statement | OUN | Custer | 35 min |
| Jun 26, 6:13 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Jun 26, 6:19 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 3 hr |
| Jun 26, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 40 min |
| Jun 26, 6:31 PM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Jun 26, 6:43 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| Jun 26, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
Nearby
River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.